Catalog Home Page

Maximal functions on Chébli–Trimèche hypergroups

Bloom, W.R. and Xu, Z. (2000) Maximal functions on Chébli–Trimèche hypergroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 3 (3). pp. 403-434.

Link to Published Version:
*Subscription may be required


In this paper we study certain maximal functions for a class of Chébli–Trimèche hypergroups. Versions of the standard maximal theorems for these maximal functions are established and some applications are given.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: World Scientific Publishing Co.
Item Control Page Item Control Page